# SDR ASAA2023071344235

- Difficulty date: July 13, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 55,430 hours, 16,491 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A581027
- Part serial: NSN
- Condition: Delaminated
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLOOR PANEL DELAMINATED 147A5810-27. GROUNDED - YES. REPAIRED FLOOR PANEL IAW B737-800 SRM 53-00-50-2R-0.
